MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH HLS SET; OXYGENATOR, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH HLS SET; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number BEQ-HLS 7050 USA #SHLS SET ADVANCED 7.0
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.Further information has been requested but has not yet been received.A follow up medwatch will be submitted when additional information becomes available.
 
Event or Problem Description
The event occurred in the us.It was reported that a patient was picked up a patient at (b)(6).The patient was switched onto their cardio help and hls set.The hls set lasted for 48 hours with no problems ¿ than the customer noticed a crack in the disposable where blood was coming out.No harm to any person has been reported.On 2025-03-05 new information has been provided by the ssu (sales and service unit) as follows: approximately 10 ml blood was loss from circuit and no blood transfusion was required due to leakage.The hls set was connected to the patient on 2026-02-28 and the leak was noticed on 2026-03-02 on the pump housing.The hls set was replaced with a new one on 2026-03-02.Due to the reported blood leakage and the exchange of the hls set a report is required.Complaint id: (b)(4).

Brand Name
HLS SET
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key24557349
Report Number8010762-2026-0000112
Device Sequence Number15851406
Product Code DTZ
UDI-Device Identifier04058863080383
UDI-Public(01)04058863080383(11)251017(17)261017(10)3000510759(240)701069078
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBEQ-HLS 7050 USA #SHLS SET ADVANCED 7.0
Device Catalogue Number701069078
Device Lot Number3000510759
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight69 KG